# SDR ASOA201001680

- Difficulty date: October 27, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 26,318 hours, 22,589 cycles
- Engine: Ge CF34*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 3 LOW PRESS CAUTION MESSAGE IN FLIGHT.  RAN CHECKLIST AND HAD TO MANUALLY EXTEND GEAR.   DECLARED EMERGENCY.  (EMERGENCY DECLARED -- EMERGENCY EQUIPMENT REQUESTED TO BE STANDING BY) (CLOSED)
